# SDR AALA20130808016

- Difficulty date: June 4, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 42,661 hours, 17,112 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Leaking
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA    CREW REPORTED RT AFT DOOR LEAK DURING CLIMB-OUT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
